Solving the Stochastic Growth Model by Using Quadrature Methods and Value-Function Iterations

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Tauchen, G

Published Date

  • January 1990

Published In

Volume / Issue

  • 8 / 1

Start / End Page

  • 49 - 51

Published By

Electronic International Standard Serial Number (EISSN)

  • 1537-2707

International Standard Serial Number (ISSN)

  • 0735-0015

Digital Object Identifier (DOI)

  • 10.1080/07350015.1990.10509776

Language

  • en